Sur le problème de Catalan.

A. Rotkiewicz

Elemente der Mathematik (1960)

  • Volume: 15, page 121-124
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Rotkiewicz, A.. "Sur le problème de Catalan.." Elemente der Mathematik 15 (1960): 121-124. <>.

author = {Rotkiewicz, A.},
journal = {Elemente der Mathematik},
keywords = {number theory},
pages = {121-124},
title = {Sur le problème de Catalan.},
url = {},
volume = {15},
year = {1960},

AU - Rotkiewicz, A.
TI - Sur le problème de Catalan.
JO - Elemente der Mathematik
PY - 1960
VL - 15
SP - 121
EP - 124
KW - number theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.